Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Taking losar 25 for BP. All parameters normal. Exercising, eating healthy. Can I come off medicine?

Hello sir, i was on bp meds for 2 yrs. Past 1 yr i ws on losar 25. Recently i went to my dr n asked her if i cud b off my meds since all my parameters like sugar, lipids, thyroid r ok. She advise me to go off the med for 1 week and monitor bp at home.its been 2days n my pressure is max. At 130/80. I exercise regularly n eat healthy. I ve lost wt. As well. Can i b off my meds for sure?
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
you can surely off your medicines
120- 130/80-89 is called prehypertension stage , in this stage life style modification should be carried out( less salt intake, stop smoking/alcohol, weight loss, regular aerobic exercise, rich fiber, veg diet)
please check your blood pressure every month, if bp increases above 140/90 , start your medicines.
Answered: Thu, 21 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor